# SDR HALA2017112900286

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-300
- Aircraft serial: 1399
- Engine: Rroyce RB211TRENT77
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 43733190001
- Part serial: 01129
- Condition: Faulted
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL FLOW AND FUEL USED IS SIGNIFICANTLY HIGHER THAN THE NR 1 ENGINE.  NR 1 FUEL USED IS 10000 LBS  NR 2  FUEL FLOW 3000 LBS HIGHER.  ACMS SHOWED HIGHER FUEL FLOW ON NR 2 ENGINE. ALL OTHER PARAMETERS NORMAL. REMOVED & REPLACED FUEL FLOW TRANSMITTER.
